# SDR REXA201100994

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 16,192 hours, 13,393 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH1 + CH2 AND MAX TRIM ALL DISENGAGE IN FLIGHT SOMETIMES WHILE OPERATING TRIM.  OPS CHECK HSTCU SYSTEM IAW AMM 27-41-00.  NO FAULTS NOTED AT THIS TIME.  OK FOR SERVICE.
